Treatment Of Acne In Patients With Chronic Gastritis?

Illustration of Treatment Of Acne In Patients With Chronic Gastritis?
Illustration: Treatment Of Acne In Patients With Chronic Gastritis? cdn.monq.com

, how do you take the dosage of doxycycline? r nI’m 18 years old. Having a chronic ulcer. R nI’m currently using vitacid because it was given by a doctor et al.

1 Answer:

Hello Vina, thank you for the question to HealthReplies.com

Doxycycline is an antibiotic from the tetracycline group given to treat bacterial infections or parasitic infections that are sensitive to doxycycline. This drug is included in hard drugs that should not be used without going through an examination from a doctor first and you should not be allowed to buy without using a doctor's prescription.

If you buy your own doxycycline, you should not drink it. You must check yourself to the doctor first. If your doctor prescribes doxycycline for you, then the doctor has included how to take the medicine and the dosage in the prescription he wrote. The pharmacist at the pharmacy where you buy the medicine will explain to you the rules of taking this medicine based on a prescription written by your doctor. You can also read the rules of taking this medication in the drug etiquette.

If you buy this medicine by a doctor's prescription but you don't get an explanation about the rules of taking medicine from your pharmacist, you should go back to the pharmacy where you bought the medicine and ask for a clear label of medicine that you can understand.

Do not take this medicine carelessly because of the potential for dangerous side effects if you do not take the medicine as indicated and according to the rules.

So much information from me, hopefully enough to explain

: by

Related Question

Often Blame Yourself For Being Humiliated?

Often Blame Yourself For Being Humiliated?

(1 year ago)

I want to ask. I have been humiliated because of my own mistakes, until now I blame myself and feel scared and worried / worried if I was at the location when I was humiliated and ...

The Cause Of The Body Feels Hot After Taking Antibiotics?

The Cause Of The Body Feels Hot After Taking Antibiotics?

(11 months ago)

Night doctor, my father had lung disease, I took it to the community health clinic and was given the LEVOFLOXACIN drug, and after taking it, why was the side effect of the drug, my...

Treatment Of Severe Stomach Ulcers?

Treatment Of Severe Stomach Ulcers?

(1 year ago)

Hi Doctor,...

Leave a Reply

Your email address will not be published. Required fields are marked *